Doctor insights on:
Hypoglycemia Cause Problems Aching Muscles
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
Yes, it can cause: many different kinds of pain, however, you should first consult with a physician to find out if there is something physical causing the pain which needs to be treated medically before assuming that it is simply stress related. Once the physical issues have been either treated or ruled out, consider psychotherapy and learning stress reduction techniques (relaxation, hypnosis, meditation) to help. ...Read moreSee 1 more doctor answer
Possibly: If, during exercise, your oxygen level decreases to below 88%, it may be that the muscles are not getting enough oxygen to meet their demand, and thus, they begin to ache. So, i would check your oxygen levels - if possible - when this occurs during exercise. ...Read moreSee 1 more doctor answer
All may do it: The vast majority of patients on any currently approved statin at recommended doses have no muscle aches. At high doses, all statins likely may produce myalgias, but some patients are exquisitely sensitive to even minimal doses. Cutting the dose (not stopping) may alleviate the symptoms, or trying an alternate statin may help. Non-statin therapies (and future agents) may be effective options. ...Read more
Unlikely, but . . .: Assuming that you've had testosterone pellets implanted "for a while", it's unlikely for site to become infected. Pellet itself should not cause pain w/specific movements although you might notice soreness for several days to weeks after each implant. Best to chat w/doc who implanted your pellets. If you haven't had labs drawn recently, it would be a good idea to look for (other) side effects ...Read more
Lateral right knee ache,vit d level is 17,should vit d tablet be taken?can this level of vit d cause muscle ache in knee?
The lower limit: of normal vitamin D is about 20 ng/ml so your level is a little low. But it is probably not low enough to cause many symptoms. And usually the muscle and bone pain would be more generalized. I suspect your lateral knee pain is due to a strain/sprain. Check with your doctor about vitamin D supplements; but do try to get more fish/salmon, tuna, sardines or cod liver oil. Or fortified yogurt or milk! ...Read more
Yesterday I ate pork and vegetable. immediately I experienced mild fever, muscle ache and headache. what cause of this?
You could have: some type of stomach virus or bacterial infection, or it could be incidental with some pre-existing viral infection that was coming anyway. Or you could influenza. It is hard to say and sometimes you need to see a healthcare provider for proper examination and diagnosis. Thanks for trusting in HealthTap. ...Read more
Symptoms include nervousness, sweating, hunger, anxiety, blurred vision, fatigue, fast heart rate, etc. -- however unless you have diabetes and are on Insulin or other medication, have renal or liver disease, cancer or prior stomach surgery -- then true hypoglycemia neveer occurs in human beings. If it a very frequently ...Read more
- Talk to a doctor live online for free
- Tight neck muscles causing ear problems
- Causes of fatigue sleepiness and muscles aches
- Causes of aching muscles in the legs
- Ask a doctor a question free online
- Causes of aching bones and muscles
- Aching leg muscles causes
- Causes of aching muscles
- What causes aching calf muscles?
- Talk to a diabetes specialist online for free